arrow
Volume 2, Number 3
Previous Issue Next Issue

Ji-Guang Sun

J. Comp. Math., 2 (1984), pp. 189-200.

Preview Full PDF 439 8753 Abstract

Zhong-Hua Yang

J. Comp. Math., 2 (1984), pp. 201-209.

Preview Full PDF 424 8467 Abstract

Ming-Sheng Du & Chao-Fen Liu

J. Comp. Math., 2 (1984), pp. 210-222.

Preview Full PDF 457 8635 Abstract

Hou-De Han

J. Comp. Math., 2 (1984), pp. 223-233.

Preview Full PDF 440 8658 Abstract

Song-Gui Wang

J. Comp. Math., 2 (1984), pp. 234-238.

Preview Full PDF 422 8585 Abstract

Cheng-Shu Wang

J. Comp. Math., 2 (1984), pp. 239-246.

Preview Full PDF 416 8591 Abstract

Xiong-Hua Wu, Yong Wang, You-Lan Zhu & Zhen-Hua Teng

J. Comp. Math., 2 (1984), pp. 247-256.

Preview Full PDF 420 9022 Abstract

Yin-Fan Li & Yi-Ming Cao

J. Comp. Math., 2 (1984), pp. 257-262.

Preview Full PDF 424 8515 Abstract

Yu-Lin Zhou & Guo-Rong Xu

J. Comp. Math., 2 (1984), pp. 263-271.

Preview Full PDF 425 8584 Abstract

Ben-Yu Guo

J. Comp. Math., 2 (1984), pp. 272-278.

Preview Full PDF 411 9449 Abstract

Zhong-Ci Shi

J. Comp. Math., 2 (1984), pp. 279-286.

Preview Full PDF 456 8706 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard